# SDR CALA2013112093123

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 39,344 hours, 17,035 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE OF BELLY PANEL 191BB DELAMINATING.  ACCOMPLISH INSPECTION OR RECHECK REQUIRED BY CF0896.  INTERIM REPAIR MADE IAW MT-53-002 & SRM 51-77-13 APPLIED SPEED TAPE.  VERIFIED SPEED TAPE SECURED.
